# SDR SWAA2019112539091

- Difficulty date: November 11, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 258,710 hours, 11,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654A00041028
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SUPPORT CORRODED AT BS. 807, RBL 14.  / REPAIRED FLOOR TRACK IAW SRM.
